# SDR GTIA030056

- Difficulty date: February 13, 2003
- Submitted: March 5, 2003
- Operation: Air carrier
- Aircraft: N821NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 594 - MCO - NR 2 ENGINE B-LOOP (FIRE WARN) FLICKERS.  FOUND LOOSE GROUND WIRE AT P1-828 AND BAD CONNECTOR AT LOWER BURN THROUGH BARRIER P1-865.  CORRECTED DISCREPANCIES.  CHECKS GOOD.  (M)
